# SDR SWIA2018113045292

- Difficulty date: October 26, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 29,629 hours, 28,106 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EDGE OF MAIN CABIN DOOR DENTED. (C-CHECK) RO: 11/29/2018. REPAIRED UPPER FORWARD EDGE OF MAIN CABIN DOOR REF REO 601R-52-11-2637.
